Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have ligament injury in knee and have belly fat. Can I take lipocut tablets?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
Hello Doctor, Greetings for the day. My query is related to Lipocut tablets. Whether i can consume them (In what quantity) and which additional medicines to take along with it.
I am 29 year old and was over 100 kgs. With regular exercise and stopping the junk foods/ice creams/chocolates/fried items, i have reduced to around 90kgs (Over the period of 1-1.5 years). i have developed a muscular frame too. But due to my ligament injury in knee, am not able to run. Since i have got a sitting job, hence i have got a lot of belly fat, which is not getting reduced even after lot of exercising. My height is 5'10. My BP is 130/85.
Please advice.
Posted Sun, 16 Dec 2012 in Weight & Lifestyle
Answered by Dr. Raju A.T 2 hours later

Thanks for your query.

Lipocut contains Orlistat which inhibits the enzymes needed for fat absorption. Hence it reduces the fat deposition and the previously stored fat is mobilized to energy generation at times of extra muscle work.

For the Lipocut to show results, you may have to exercise well so as to burn the fat in the body otherwise there may not be much help.

Lipocut is a Prescription medication available in dosage of 60 mg. You may have to consult your treating doctor to get a hand written prescription for the same. Since the medication cuts down the fat absorption most of the vitamins which need fat to be absorbed become deficient. You may have to take multivitamin supplements to avoid complications due the vitamin deficiencies.

There is another brand named LIPOCUT HARDCORE which comprises herbal elements and is safe to consume. The brand is available online with details information on the dosage and effects. You can try the same.

Hope I answered your query. Please let me know if there are any other concerns.

Above answer was peer-reviewed by
Follow-up: Have ligament injury in knee and have belly fat. Can I take lipocut tablets? 2 hours later
Thanks a lot for your time and reply, Dr. Raju!

Can you suggest a few multivitamin tablets which i can have along with lipocut?
Yes, I do exercise regualry and will continue doing so. But am not sure about the multivitamin part hence checking with you. I read somewhere that this lipocut cannot be consumed alone and need to have some vitamins along with it, hence i asked the question. Also, kindly suggest the dosage for lipocut.

Answered by Dr. Raju A.T 18 hours later

Thanks for writing back.

There are many Multivitamin brands available in the market. The better one as I consider is Tab Supradyn. Do take it one per day after food.

Lipocut is available in 60 mg and 120 mg preparations. The exact dosage needed for you can be ascertained after physically examining you. Without an opportunity to examine you, it is unethical to prescribe the exact doses to you. Besides that, you will need a hand written prescription to obtain the medications. Therefore, I urge you to consult your treating doctor for the same.

Hope you understand.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor